Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Tingling on face
May 17, 2006

Hell Dr's, I have been getting tingling on my face (mainly my right side). I am currently on Viread, Epzicom, Kaletra. However, this situation started before starting this new cocktail about 3 months. Sometimes is so botherism it keeps me from sleeping. My doctor suggested that maybe a katscan. I did a search on the answers to questions and I fould a broad range of situations. Can you please advise what you feel might be the best thing to do. Is there possibly a home remedy in the meantime? I find when I apply pressue to that area it soothes the sensationi. I find myself taking sleeping pills to even get a good night sleep. Thanks for your continuned support on this great site!

Response from Dr. Henry

There would be concern about an old Bell's palsy, residual effect from herpes zoster, or some other cranial nerve related condition so a careful examination (sometimes with a neurologist) is recommended. Often a brain scan (CT or MRI) would be obtained to look for intracranial or facial abnormalities that could be causing her tingling sensation. Sometimes the nerve is irritated for unclear reasons but it is wise to have an evaluation and discussion with your HIV specialist. KH



Previous
sluring your words
Next
PEP effect

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement